| Model Number |
1804300-23 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat the moderately calcified, moderately tortuous distal left anterior descending (lad) coronary artery with 90% stenosis.During advancement of the 3.0x23 mm xience skypoint stent delivery system (sds), there was resistance with the anatomy.The stent was noted to be displaced on the balloon; therefore, the sds was removed with the stent still on the delivery system.Another unspecified device was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.